Results advice please

Hi new member here, here are results for thyroid with me taking 150mcg Levo and 10mcg T3. Endo says she will not increase anything in case I become thyrotoxic. I was diagnosed hypothyroid in 2010. Symptoms are joint pain, tiredness, depression, trouble sleeping, constipation, heavy periods, dry skin, feeling cold, numbness and tingling in feet and legs, cramps in feet.

Thankyou

TSH: 4.60 (0.2 - 4.2)

Free T4: 15.9 (12 - 22)

Free T3: 4.3 (3.1 - 6.8)

Last edited by

3 Replies

oldestnewest
  • Welcom to the forum, Chelsie8.

    You are currently quite under medicated. There is no way a dose increase of say 25mcg Levothyroxine will make you over medicated. FT3 would have to rise >6.8 before you become thyrotoxic. The chances of that happening with a 25mcg Levothyroxine or 10mcg Liothyronine (T3) dose increase are probably zero.

    The goal of Levothyroxine and T3 is to restore the patient to euthyroid status. For most patients that will be when TSH is 1.0 or lower with FT4 in the upper range. FT4 needs to be in the upper range in order that sufficient T3 is converted. Read Treatment Options in thyroiduk.org.uk/tuk/about_... Email louise.roberts@thyroiduk.org.uk if you would like a copy of the Pulse article to show your GP.

  • Thanks Clutter. I have spoken to my GP today because I haven't heard from my endo since May last year in terms of dose, results or appointments. I called the endocrine department to ask them when I was going to come back to clinic and the secretary told me my care has been moved to another endo in the hospital but who that is she doesn't know and couldn't tell me. I told my GP about how I haven't seen an endo in so long, she has asked the practice secretary to get in touch with the endocrine department and find out what is going on.

  • Chelsie8,

    Your GP should increase your dose. If she isn't confident of treating you herself she can get telephone or email advice from an endocrinologist.

You may also like...